# SDR SWAA000092292

- Difficulty date: April 8, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N952WN
- Make and model: Boeing 737*
- Aircraft serial: 36667
- Aircraft time: 37,784 hours, 22,973 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Blew Out
- Location: L/H Mlg
- Stage of operation: TO
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WE BLEW THE INSIDE TIRE ON THE CAPTAINS SIDE ON TAKEOFF. WE DID NOT KNOW THIS UNTIL LANDING IN PHX. WE DID A FLY BY OF THE TOWER. THEY TOLD US A WHEEL WAS BLOWN. WE DECLARED AN EMERGENCY. AFTER....... LANDING THE FIRE DEPARTMENT CHECKED THE TIRE AND THEN WE TAXIED TO THE GATE. / [01] REF NEXT LOG PG. 1855091 ;TTG8Q00BRRKL FOR CONDITIONAL INSPECTION AND NOTED DEFECTS.
